Per citar aquest document: http://ddd.uab.cat/record/1960
Proper holomorphic mappings between rigid polynomial domains in Cn+1
Coupet, Bernard
Ourimi, Nabil

Data: 2001
Resum: We describe the branch locus of proper holomorphic mappings between rigid polynomial domains in Cn+1. It appears, in particular, that it is controlled only by the first domain. As an application, we prove that proper holomorphic self-mappings between such domains are biholomorphic.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 45 N. 1 (2001) , p. 69-77, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_45101_02


9 p, 131.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir